# SDR DL76L011820

- Difficulty date: November 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 17,874 hours, 2,821 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 1303400100
- Part serial: 0001001333
- Condition: Shorted
- Location: Video Closet
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL ODOR EMANATING FROM VICINITY OF ENTERTAINMENT SYSTEM.  FOUND PESCV COOLING FAN SHORTED.  REPLACED PESCV (P/N 1303400+100).
